Logo Logo

Publications by Zahid, Faisal M.

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date
Number of items: 4.

Journal article

Zahid, Faisal M.; Ramzan, Shalah; Heumann, Christian (2013): Regularized proportional odds models. In: Journal of Statistical Computation and Simulation: pp. 1-18

Zahid, Faisal M.; Tutz, Gerhard (2013): Multinomial Logit Models with Implicit Variable Selection. In: Advances in Data Analysis and Classification, Vol. 7, No. 4: pp. 393-416

Zahid, Faisal M.; Tutz, Gerhard (2013): Ridge Estimation for Multinomial Logit Models with Symmetric Side Constraints. In: Computational Statistics, Vol. 28, No. 3: pp. 1017-1034

Zahid, Faisal M.; Heumann, Christian (2012): Response shrinkage estimation in multinomial logit models. In: Journal of Statistical Planning and Inference, Vol. 142, No. 1: pp. 95-109

This list was generated on Sat Oct 23 00:43:48 2021 CEST.